# SDR AALA201704219006

- Difficulty date: April 18, 2017
- Submitted: April 22, 2017
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 17,690 hours, 7,189 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: HTE200066
- Part serial: 47145653
- Condition: Sticking
- Location: Fuel System
- Part time: 7,376 hours, 2,875 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. ACT 1 WILL NOT ACCEPT FUEL. MAINTENANCE FOUND ACT 1 INLET VALVE ACTUATOR STICKING.  REPLACED ACT 1 INLET VALVE ACTUATOR (5QH) PER M/M 28-28-34. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
